Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 44, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Oct 13, 2011, 3:41 PM EDT. It took effect at Oct 14, 2011, 8:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2011, 3:41 PM EDT (19:41 UTC)
- In effect from
- Oct 14, 2011, 8:00 AM EDT
- Expired
- Oct 14, 2011, 3:40 PM EDT
- In force
- 8 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
440 WHUS71 KCLE 131941 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 341 PM EDT THU OCT 13 2011 LEZ142>149-140345- /O.NEW.KCLE.SC.Y.0044.111014T1200Z-111015T0000Z/ /O.NEW.KCLE.GL.A.0005.111015T0000Z-111016T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 341 PM EDT THU OCT 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT FRIDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT. * WINDS: WEST WINDS 15 TO 25 KNOTS ON FRIDAY AFTERNOON WILL INCREASE TO NEAR 30 KNOTS FRIDAY EVENING AND TO 35 KNOT GALES BY SATURDAY MORNING. GALE FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH SATURDAY AFTERNOON AND EVENING...DROPPING BELOW GALE FORCE LATE SATURDAY NIGHT. * WAVES: WAVES ON FRIDAY WILL BUILD TO 5 TO 8 FEET BY EVENING...8 TO 10 FEET FRIDAY NIGHT AND 10 TO 14 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-162>169-140345- /O.NEW.KCLE.GL.A.0005.111015T0000Z-111016T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 341 PM EDT THU OCT 13 2011 ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT. * WEST WINDS 15 TO 25 KNOTS ON FRIDAY AFTERNOON WILL INCREASE TO NEAR 30 KNOTS FRIDAY EVENING AND TO 35 KNOT GALES BY SATURDAY MORNING. GALE FORCE WINDS OF 40 KNOTS CAN BE EXPECTED SATURDAY AFTERNOON. GALES ARE EXPECTED TO CONTINUE THROUGH SATURDAY EVENING...DROPPING BELOW GALE FORCE LATE SATURDAY NIGHT. * WAVES: WAVES ON FRIDAY WILL BUILD TO 5 TO 8 FEET BY EVENING...8 TO 10 FEET FRIDAY NIGHT AND 10 TO 14 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ GARNET
4 follow-up statements
453 WHUS71 KCLE 140104 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 904 PM EDT THU OCT 13 2011 LEZ142>149-140915- /O.CON.KCLE.SC.Y.0044.111014T1200Z-111015T0000Z/ /O.CON.KCLE.GL.A.0005.111015T0000Z-111016T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 904 PM EDT THU OCT 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT. * WINDS: WEST WINDS 15 TO 25 KNOTS ON FRIDAY AFTERNOON WILL INCREASE TO NEAR 30 KNOTS FRIDAY EVENING AND TO 35 KNOT GALES BY SATURDAY MORNING. GALE FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH SATURDAY AFTERNOON AND EVENING...DROPPING BELOW GALE FORCE LATE SATURDAY NIGHT. * WAVES: WAVES ON FRIDAY WILL BUILD TO 5 TO 8 FEET BY EVENING... 8 TO 10 FEET FRIDAY NIGHT AND 10 TO 14 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-162>169-140915- /O.CON.KCLE.GL.A.0005.111015T0000Z-111016T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 904 PM EDT THU OCT 13 2011 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT... A GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT. * WEST WINDS 15 TO 25 KNOTS ON FRIDAY AFTERNOON WILL INCREASE TO NEAR 30 KNOTS FRIDAY EVENING AND TO 35 KNOT GALES BY SATURDAY MORNING. GALE FORCE WINDS OF 40 KNOTS CAN BE EXPECTED SATURDAY AFTERNOON. GALES ARE EXPECTED TO CONTINUE THROUGH SATURDAY EVENING...DROPPING BELOW GALE FORCE LATE SATURDAY NIGHT. * WAVES: WAVES ON FRIDAY WILL BUILD TO 5 TO 8 FEET BY EVENING... 8 TO 10 FEET FRIDAY NIGHT AND 10 TO 14 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
255 WHUS71 KCLE 140822 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 422 AM EDT FRI OCT 14 2011 LEZ142>149-141630- /O.CON.KCLE.SC.Y.0044.111014T1200Z-111015T0000Z/ /O.UPG.KCLE.GL.A.0005.111015T0000Z-111016T0900Z/ /O.NEW.KCLE.GL.W.0011.111015T0000Z-111016T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 422 AM EDT FRI OCT 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KNOTS ON TODAY WILL INCREASE TO NEAR 30 KNOTS THIS EVENING. WINDS TO 30 KNOTS WILL THEN INCREASE TO 35 KNOT GALES BY SATURDAY MORNING. GALE FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH SATURDAY AFTERNOON AND EVENING...PERHAPS REACHING 40 KNOTS FOR A BRIEF PERIOD SATURDAY AFTERNOON. WINDS ARE EXPECTED TO DROP BELOW GALE FORCE LATE SATURDAY NIGHT. * WAVES: WAVES ON FRIDAY WILL BUILD TO 5 TO 8 FEET BY EVENING... 8 TO 12 FEET FRIDAY NIGHT AND 9 TO 16 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-162>169-141630- /O.UPG.KCLE.GL.A.0005.111015T0000Z-111016T0900Z/ /O.NEW.KCLE.GL.W.0011.111015T0000Z-111016T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 422 AM EDT FRI OCT 14 2011 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * SOUTH WINDS WILL TURN WEST BY MIDDAY AND THEN INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...AND THEN TO NEAR 30 KNOTS THIS EVENING. WINDS AROUND 30 KNOTS WILL INCREASE FURTHER TO 35 KNOT GALES BY SATURDAY MORNING. GALE FORCE WINDS OF 40 KNOTS CAN BE EXPECTED SATURDAY AFTERNOON. GALES ARE EXPECTED TO CONTINUE THROUGH EARLY SATURDAY NIGHT...THEN DROP BELOW GALE FORCE LATE. * WAVES: WAVES ON FRIDAY WILL BUILD TO 5 TO 8 FEET BY EVENING...THEN 9 TO 12 FEET THROUGH FRIDAY NIGHT AND RANGE BETWEEN 12 TO 16 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
007 WHUS71 KCLE 141523 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1123 AM EDT FRI OCT 14 2011 LEZ142>149-142330- /O.CON.KCLE.SC.Y.0044.000000T0000Z-111015T0000Z/ /O.CON.KCLE.GL.W.0011.111015T0000Z-111016T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1123 AM EDT FRI OCT 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: WEST WINDS 20 TO 25 KNOTS ON TODAY WILL INCREASE TO NEAR 30 KNOTS THIS EVENING. WINDS TO 30 KNOTS WILL THEN INCREASE TO 35 KNOT GALES BY SATURDAY MORNING. GALE FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH SATURDAY AFTERNOON AND EVENING...PERHAPS REACHING 40 KNOTS FOR A BRIEF PERIOD SATURDAY AFTERNOON. WINDS ARE EXPECTED TO DROP BELOW GALE FORCE LATE SATURDAY NIGHT. * WAVES: WAVES ON FRIDAY WILL BUILD TO 5 TO 8 FEET BY EVENING... 8 TO 12 FEET FRIDAY NIGHT AND 9 TO 16 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-162>169-142330- /O.CON.KCLE.GL.W.0011.111015T0000Z-111016T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1123 AM EDT FRI OCT 14 2011 ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SUNDAY. * SOUTH WINDS WILL TURN WEST BY MIDDAY AND THEN INCREASE TO 20 TO 25 KNOTS THIS AFTERNOON...AND THEN TO NEAR 30 KNOTS THIS EVENING. WINDS AROUND 30 KNOTS WILL INCREASE FURTHER TO 35 KNOT GALES BY SATURDAY MORNING. GALE FORCE WINDS OF 40 KNOTS CAN BE EXPECTED SATURDAY AFTERNOON. GALES ARE EXPECTED TO CONTINUE THROUGH EARLY SATURDAY NIGHT...THEN DROP BELOW GALE FORCE LATE. * WAVES: WAVES ON FRIDAY WILL BUILD TO 5 TO 8 FEET BY EVENING... THEN 9 TO 12 FEET THROUGH FRIDAY NIGHT AND RANGE BETWEEN 12 TO 16 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
366 WHUS71 KCLE 141940 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 340 PM EDT FRI OCT 14 2011 LEZ142-143-150345- /O.CAN.KCLE.SC.Y.0044.000000T0000Z-111015T0000Z/ /O.EXT.KCLE.GL.W.0011.111014T2100Z-111016T0400Z/ /O.NEW.KCLE.LO.Y.0003.111015T0000Z-111016T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 340 PM EDT FRI OCT 14 2011 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EDT SATURDAY NIGHT... ...LOW WATER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WARNING IS NOW IN EFFECT UNTIL MIDNIGHT EDT SATURDAY NIGHT. * WINDS: WEST WINDS 25 TO 30 KNOTS THIS EVENING WILL INCREASE TO NEAR 35 KNOTS THIS EVENING. GALE FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH SATURDAY AFTERNOON AND EVENING...PERHAPS REACHING 40 KNOTS FOR A BRIEF PERIOD SATURDAY AFTERNOON. WINDS ARE EXPECTED TO DROP BELOW GALE FORCE LATE SATURDAY NIGHT. * WAVES: WAVES OVERNIGHT WILL BUILD TO 5 TO 8 FEET...AND 8 TO 12 FEET ON SATURDAY. * LOW WATER: WESTERLY GALE FORCE WINDS TONIGHT AND INTO SATURDAY WILL CAUSE WATER LEVELS TO DROP IN THE WESTERN BASIN OF LAKE ERIE. THE WINDS WILL POTENTIALLY DROP WATER LEVELS 4 INCHES OR GREATER BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER LEVELS WILL DROP TO CRITICAL LEVELS OVERNIGHT AND CONTINUE TO DROP THROUGH MID DAY ON SATURDAY. WINDS WILL BEGIN TO EASE UP LATE TOMORROW ALLOWING WATER LEVELS TO SLOWLY RISE ABOVE THE CRITICAL LEVEL SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ144-145-150345- /O.CAN.KCLE.SC.Y.0044.000000T0000Z-111015T0000Z/ /O.EXT.KCLE.GL.W.0011.111014T2100Z-111016T0400Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 340 PM EDT FRI OCT 14 2011 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EDT SATURDAY NIGHT... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL MIDNIGHT EDT SATURDAY NIGHT. * WINDS: WEST WINDS 25 TO 30 KNOTS WILL INCREASE 35 KNOTS OVERNIGHT. GALE FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH SATURDAY AFTERNOON AND EVENING...PERHAPS REACHING 40 KNOTS FOR A BRIEF PERIOD SATURDAY AFTERNOON. WINDS ARE EXPECTED TO DROP BELOW GALE FORCE LATE SATURDAY NIGHT. * WAVES: WAVES OVERNIGHT WILL BUILD TO 8 TO 12 FEET AND 9 TO 16 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ146>149-150345- /O.CAN.KCLE.SC.Y.0044.000000T0000Z-111015T0000Z/ /O.EXT.KCLE.GL.W.0011.111014T2100Z-111016T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 340 PM EDT FRI OCT 14 2011 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM EDT SUNDAY. * WINDS: WEST WINDS OF 30 KNOTS WILL THEN INCREASE TO 35 KNOT GALES OVERNIGHT. GALE FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH SATURDAY AFTERNOON AND EVENING...PERHAPS REACHING 40 KNOTS FOR A BRIEF PERIOD SATURDAY AFTERNOON. WINDS ARE EXPECTED TO DROP BELOW GALE FORCE LATE SATURDAY NIGHT. * WAVES: WAVES WILL BUILD TO 8 TO 12 FEET OVERNIGHT AND 9 TO 16 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ061-166>169-150345- /O.EXT.KCLE.GL.W.0011.111014T2100Z-111016T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 340 PM EDT FRI OCT 14 2011 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM EDT SUNDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM EDT SUNDAY. * WEST WINDS OF 30 KNOTS THIS EVENING WILL INCREASE FURTHER TO 35 KNOT GALES BY SATURDAY MORNING. GALE FORCE WINDS OF 40 KNOTS CAN BE EXPECTED SATURDAY AFTERNOON. GALES ARE EXPECTED TO CONTINUE THROUGH EARLY SATURDAY NIGHT...THEN DROP BELOW GALE FORCE LATE. * WAVES: WAVES WILL BUILD TO 9 TO 12 FEET THROUGH FRIDAY NIGHT AND RANGE BETWEEN 12 TO 16 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ162>165-150345- /O.EXT.KCLE.GL.W.0011.111014T2100Z-111016T0400Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 340 PM EDT FRI OCT 14 2011 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EDT SATURDAY NIGHT... THE GALE WARNING IS NOW IN EFFECT UNTIL MIDNIGHT EDT SATURDAY NIGHT. * WEST WINDS AROUND 30 KNOTS THIS EVENING WILL INCREASE FURTHER TO 35 KNOT GALES BY SATURDAY MORNING. GALE FORCE WINDS OF 40 KNOTS CAN BE EXPECTED SATURDAY AFTERNOON. GALES ARE EXPECTED TO CONTINUE THROUGH EARLY SATURDAY NIGHT...THEN DROP BELOW GALE FORCE LATE. * WAVES: WAVES OVERNIGHT WILL BUILD TO 9 TO 12 FEET AND RANGE BETWEEN 12 TO 16 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 13, 1:50 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Oct 13, 1:50 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 150 PM EDT THU OCT 13 2011 .SYNOPSIS... A SURFACE LOW PRESSURE AND ASSOCIATED COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT AND FRIDAY. HIGH PRESSURE WILL BUILD SOUTH OF THE AREA SATURDAY. A COLD FRONT WILL MOVE SOUTH INTO THE AREA ON SUNDAY AND SUNDAY NIGHT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... BY MIDDAY AND THEN GOING INTO THE AFTERNOON SHOWERS WILL BE MOVING INTO THE AREA FROM THE SOUTH. LOOKS LIKE THE AREA WILL BE MAINLY DRY THROUGH MIDDAY...BUT THEN INCREASE POPS QUICKLY AFTER AROUND 2 PM FROM SOUTH TO NORTH. BY LATE AFTERNOON AND EVENING POPS INCREASE TO LIKELY AS THE LOW PRESSURE AND COLD FRONT APPROACHES. WHILE NOT REAL IMPRESSIVE DID AT LEAST MENTION A SLIGHT CHC OF SOME THUNDER LATE AFTERNOON/EVENING...AND CARRIED THE SLGT CHC OF A THUNDERSTORM INTO THE FIRST HALF OF TONIGHT. TEMPS WILL BE TRICKY TODAY WITH VARIABLE CLOUDS THIS MORNING AND PRECIP DEVELOPING THIS AFTERNOON. IN GENERAL HAVE MID 60S FOR MOST LOCATIONS WITH PERHAPS UPPER 60S ACROSS INTERIOR NE OH WHERE SHOWERS MIGHT NOT GET THERE UNTIL LATER THIS AFTERNOON. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... AS MENTIONED ABOVE CONTINUED THE SLGT CHC FOR THUNDER AHEAD OF THE COLD FRONT THAT IS STILL EXPECTED TO CROSS THROUGH THE AREA THURSDAY NIGHT. GOOD COLD AIR ADVECTION BUILDING IN BEHIND THE FRONT LATE THURSDAY NIGHT AND INTO FRIDAY WITH THICKNESS DROPPING RATHER QUICKLY DURING FRIDAY MORNING. HAVE POPS GRADUALLY DECREASING FROM SOUTHWEST TO NORTHEAST THROUGH FRIDAY AFTERNOON BUT MAINTAINED AT LEAST LIKELY POPS FOR FRIDAY NIGHT AND EVEN INTO SATURDAY MORNING ACROSS NE OH AND NW PA...WHILE DRYING OUT SOUTHWEST AREAS. TEMPERATURES ON FRIDAY WILL BE TOUGH AS HIGHS FOR THE DAY MAY BE IN THE MORNING ACROSS FAR EASTERN AREAS. FOR NOW MENTIONED NORMAL DIURNAL TRENDS...BUT DIDN/T ALLOW FOR MUCH RECOVERY WITH HIGHS ON FRIDAY COMPARED TO THURSDAY NIGHT LOWS. UPPER TROUGH STILL SWINGING THROUGH THE AREA FRIDAY NIGHT BUT BY THIS TIME LOOKS LIKE ANY SHOWERS WILL BE MAINLY CONFINED TO MAINLY NE OH AND NW PA...AND EVEN BY THEN GIVEN THE WIND DIRECTION SHOWERS MAY MAINLY BE CLOSER TO THE LAKESHORE. FOR SATURDAY HAVE CHC POPS MOSTLY ACROSS NE OH AND NW PA WITH MAINLY DRY ACROSS THE REMAINDER OF THE AREA. DESPITE THE DRY CONDITIONS....FORECAST HIGHS ARE STILL EXPECTED TO RANGE IN THE UPPER 50S TO AROUND 60S WITH CONTINUING GUSTY WINDS. HIGH PRESSURE TRIES TO RIDGE INTO THE AREA SATURDAY NIGHT FROM THE SOUTH. HOWEVER...WILL HAVE TO WATCH FOR THE NEXT COLD FRONT THAT MAY SAG SOUTH INTO THE AREA AS EARLY AS MIDDAY SUNDAY. GIVEN MODEL DIFFERENCES KEPT POPS IN THE CHC CATEGORY FOR NOW WITH INCREASING CLOUDS AND SLIGHTLY WARMER TEMPS. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... MONDAY IS TOUGH THE GFS MODEL IS HINTING AT SOME LINGERING SHOWERS...WILL HAVE 20 POPS. OTHERWISE WILL HAVE POPS IN THROUGH WEDNESDAY. A STRONG FRONT MOVES THROUGH MONDAY NIGHT AND TUESDAY MORNING. TUESDAY NIGHT INTO WEDNESDAY THE BEST CHANCE FOR SHOWERS WILL BE OVER NORTHEAST OHIO AND NORTHWEST PA. THE LAKE AND 850 MB TEMPERATURE DIFFERENCE WILL BE NEAR 18C. TEMPERATURES WILL BE BELOW NORMAL. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... MVFR CEILINGS WILL LIFT EARLY THIS AFTERNOON AHEAD OF THE SHOWERS THAT ARE DEVELOPING ACROSS THE CENTRAL AND SOUTHERN PORTION OF OHIO. AS THE SHOWERS ARRIVE EXPECT TO SEE CEILINGS DROP BACK TO AT LEAST MVFR LEVELS. HOWEVER VISIBILITIES IN THE HEAVIER SHOWERS WILL LIKELY DROP TO IFR LEVELS. CEILINGS WILL CONTINUE TO LOWER AS THE RAINFALL CONTINUES OVERNIGHT WITH MOST LOCATIONS SEEING IFR CONDITIONS AT SOME POINT. THE ONLY EXCEPTION MAY BE KERI WHERE THE DOWNSLOPE FLOW MAY BE ENOUGH TO KEEP CEILINGS AT MVFR LEVELS. THE RAIN WILL END FROM WEST TO EAST OF FRIDAY BUT WILL LINGER THE LONGEST ACROSS NORTHEAST OHIO INTO NW PA. WINDS WILL BE ON THE INCREASE WITH GUSTS OF 25 KNOTS COMMON. DURING THE AFTERNOON WINDS MAY BE STRONGER NEAR THE LAKESHORE. OUTLOOK...NON-VFR POSSIBLE NORTHEAST OHIO AND NWRN PA SATURDAY. NON-VFR LIKELY AGAIN SUNDAY INTO MONDAY. && .MARINE... EASTERLY WINDS WILL DEVELOP ON THE LAKE TODAY BUT CONDITIONS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. THE HIGHEST WAVES WILL BE ON THE WEST END OF THE LAKE. A COLD FRONT WILL CROSS THE LAKE TONIGHT. THE WINDS WILL BECOME SOUTHERLY AHEAD OF THE FRONT AND THEN WEST AFTER THE FRONTAL PASSAGE. WINDS AND WAVES WILL BE ON THE INCREASE ON THE LAKE LATE TONIGHT THROUGH SATURDAY EVENING. GALE FORCE WINDS ARE POSSIBLE MAINLY SATURDAY. IF THE MODEL TRENDS CONTINUE A GALE WATCH MAY BE ISSUED BY THE DAY SHIFT. THE WINDS WILL DECREASE SATURDAY NIGHT AND BECOME SOUTHWEST AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH SUNDAY NIGHT. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED SUNDAY. HIGH PRESSURE WILL BUILD IN FOR MONDAY AND THEN ANOTHER FRONTAL SYSTEM WILL AFFECT THE AREA TUESDAY WITH STRONG SOUTHWEST WINDS AHEAD OF THE FRONT AND NORTHWEST BEHIND IT. AT THIS TIME THE CONDITIONS SHOULD ONLY MEET SMALL CRAFT ADVISORY CRITERIA. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ABE NEAR TERM...ABE/KIELTYKA/OUDEMAN SHORT TERM...ABE LONG TERM...KIELTYKA AVIATION...MULLEN MARINE...KIELTYKA
Hazardous weather outlook, Oct 13, 7:22 AM EDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 722 AM EDT THU OCT 13 2011 LEZ061-142>149-162>169-141130- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 722 AM EDT THU OCT 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GALE FORCE WINDS ARE POSSIBLE ESPECIALLY ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-141130- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 722 AM EDT THU OCT 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WINDS MAY GUST UP TO 45 MPH MAINLY ALONG THE LAKESHORE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 3:41 PM EDT | Gale Watch | CLE | 13 hr |
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.